# SDR WX0A2015121100039

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT ROW 5 INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY LIGHT AT ROW 5.  OPS CHECK GOOD IAW AMM 33-53-00.
